# SDR SWIA200718422

- Difficulty date: April 16, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 26,359 hours, 38,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rib
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID SECTION AFT INTERNAL RIB IS CRACKED, DISCOVERED AT C-CHECK.  REPLACED PAX DOOR INTERNAL RIB IAW SRM 120 51-100-02 PG 3 SEC 3A.
